# SDR REXA2016091301740

- Difficulty date: September 13, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 19,876 hours, 12,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER ANGLE ABOVE SILL HAS CORROSION AROUND NUTPLATE HOLES.  CONTINUATION CARD 81519811, OP 186.  REMOVED AND INSTALLED NEW PASSENGER DOOR UPPER ANGLE SILL IAW SRM 51-40-11-001-001-A01 AND 51-41-02-001-001-A01.  OPS CHECKS GOOD IAW AMM 52-11-00-710-801-A02.
